Massoud Jahangiri

Articles in Scholarly Journals [Incomplete List]

  1. On real zeros of random polynomials with hyperbolic elements
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 347–350, 1998
  2. A new criterion for close-to-convexity of partial sums of certain hypergeometric functions
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 197–202, 1997
  3. Inclusion relations between classes of hypergeometric functions
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 79–89, 1994